# SDR DALA2019010600102

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 55,593 hours, 18,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 AFT CARGO BAY RBL 26 STA 1560 AROUND LAV SERVICE PANEL FRAME CORRODED. CORRECTIVE ACTION: EVALUATED AREA. FOUND CORROSION ON THE REPAIR DOUBLER. AT THE FRAME STA 1560 RBL 26. REMOVED AND REPLACED REPAIR DOUBLER IAW ERA 488606-14 REV A. (0891783)
